# SDR FDEA200907272771

- Difficulty date: July 27, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Part number: 655713357
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOOR AFT DOOR FRAME, 4TH DOOR STOP FROM TOP HAS A DEEP GOUGE.  EVALUATE AND RECTIFY.  NR 1 CARGO DOOR, 4TH DOOR STOP FITTING GOUGE AND CORROSION REMOVED AND FOUND TO BE OUT OF LIMIT IAW SRM 52-30-02 REV. 97.     DOOR STOP FITTING REMOVED AND REPLACED IAW SRM 51-40-02, REV. 97.    REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
